Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 501280, 5 pages
http://dx.doi.org/10.1155/2014/501280
Research Article

Error Estimates for Solutions of the Semilinear Parabolic Equation in Whole Space

1School of Mathematics and Statistics, Hubei University of Science and Technology, Xianning 437100, China
2School of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China

Received 1 June 2014; Accepted 28 June 2014; Published 8 July 2014

Academic Editor: Caidi Zhao

Copyright © 2014 Xiaomei Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. C. Evans, Partial Differential Equations, American Mathematical Society, Providence, RI, USA, 1998.
  2. A. Gmira and L. Veron, “Large time behaviour of the solutions of a semilinear parabolic equation in RN,” Journal of Differential Equations, vol. 53, no. 2, pp. 258–276, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L. H. Zhang, “Sharp rate of decay of solutions to 2-dimensional Navier-Stokes equations,” Communications in Partial Differential Equations, vol. 20, no. 1-2, pp. 119–127, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Zhao, Y. Liang, and M. Zhao, “Upper and lower bounds of time decay rate of solutions to a class of incompressible third grade fluid equations,” Nonlinear Analysis. Real World Applications, vol. 15, pp. 229–238, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. Dong and Y. Li, “Large time behavior to the system of incompressible non-Newtonian fluids in R3,” Journal of Mathematical Analysis and Applications, vol. 298, no. 2, pp. 667–676, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. B. Dong and W. Jiang, “On the decay of higher order derivatives of solutions to Ladyzhenskaya model for incompressible viscous flows,” Science in China A: Mathematics, vol. 51, no. 5, pp. 925–934, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. E. Schonbek, “L2 decay for weak solutions of the Navier-Stokes equations,” Archive for Rational Mechanics and Analysis, vol. 88, no. 3, pp. 209–222, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. F. Wheeler, “A priori L2 error estimates for Galerkin approximations to parabolic partial differential equations,” SIAM Journal on Numerical Analysis, vol. 10, pp. 723–759, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  10. D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, New York, NY, USA, 3rd edition, 2001. View at MathSciNet
  11. D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springe, New York, NY, USA, 1981.
  12. M. Dai, J. Qing, and M. Schonbek, “Asymptotic behavior of solutions to liquid crystal systems in R3,” Communications in Partial Differential Equations, vol. 37, no. 12, pp. 2138–2164, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. Jin, J. Yin, and C. Wang, “Large time behaviour of solutions for the heat equation with spatio-temporal delay,” Nonlinearity, vol. 21, pp. 823–840, 2008. View at Google Scholar
  14. B. Dong and Z. Chen, “Asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows,” Discrete and Continuous Dynamical Systems A, vol. 23, no. 3, pp. 765–784, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. E. Schonbek, “Decay of solutions to parabolic conservation laws,” Communications in Partial Differential Equations, vol. 5, no. 5, pp. 449–473, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  16. B. Dong, Y. Jia, and Z. Chen, “Pressure regularity criteria of the three-dimensional micropolar fluid flows,” Mathematical Methods in the Applied Sciences, vol. 34, no. 5, pp. 595–606, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. B. Dong and Z. Chen, “Asymptotic stability of the critical and super-critical dissipative quasi-geostrophic equation,” Nonlinearity, vol. 19, no. 12, pp. 2919–2928, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. R. Ricci, “Large time behavior of the solution of the heat equation with nonlinear strong absorption,” Journal of Differential Equations, vol. 79, no. 1, pp. 1–13, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. P. Secchi, “L2 stability for weak solutions of the Navier-Stokes equations in R3,” Indiana University Mathematics Journal, vol. 36, no. 3, pp. 685–691, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. Dong and J. Song, “Global regularity and asymptotic behavior of modified Navier-Stokes equations with fractional dissipation,” Discrete and Continuous Dynamical Systems, vol. 32, no. 1, pp. 57–79, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus